Name

Cefalgin, 250 mg + 150 mg + 50 mg

Composition

1 tablet contains: paracetamol 250 mg, propyphenazone 150 mg, caffeine 50 mg, and auxiliary compounds.

Pharmaceutical form

Flat tablet with diagonal edges and the minus sign etched into one of the sides.

Package

Single package: 10 tablets..  

Indication

Mild or moderate pains: migraine, toothache, menstrual pain, neuralgia; fever.

Dosage and application

Adults: 1 or 2 tablets. If needed, this dose may be taken up to 3 times a day. The tablet should be taken with a large amount of water. The medicine should not be taken for more than 7 days unless a doctor states otherwise.

Counterindications

Cefalgin must not be taken with alcohol. Cefalgin contains paracetamol. For fear of overdose Cefalgin must not be taken together with other agents containing paracetamol. The drug should not be used for longer or in higher doses than recommended, as it may cause liver and kidney disorders. The medicine ought to be discontinued and a physician contacted when symptoms of these organs failure occur.

Cefalgin is to be used with caution (lower dose and frequency of administration) in patients with hepatic or renal insufficiency, with Gilbert syndrome (mild jaundice caused by deficiency of glucoronyltranspherase), and in patients with hemopoetic disorders (blood cells generation). A particular danger of liver lesion is present in persons suffering from alcoholism and malnutrition.

Cefalgin should be cautiously used in patients with asthma, chronic rhinitis or urticaria, especially when there is allergy to other anti-inflammatory agents, e.g. acetylsalicylic acid. Caution is advised when paracetmal is combined with zydovidine. Consult a doctor even when the above warnings refer to past situations.

Marketing authorisation holder

Pabianickie Zakłady Farmaceutyczne Polfa S.A., ul. Marszałka J. Piłsudskiego 5, 95-200 Pabianice.

Before use consult the leaflet contained in the package which contains the indications and contraindications, information concerning side effects, the recommended dosage, as well as information on use of the medicine, or consult a doctor or pharmacists as medicines may prove dangerous to your health or life when used improperly.